Makale
Tam Makale
Uluslararası
2018
On the Fekete-Szego Problem for a Certain Class of Meromorphic Functions Using q-Derivative Operator
KYUNGPOOK MATHEMATICAL JOURNAL
Cilt 58 · Sayı 2 · ss. 307–318 · 01.06.2018
Özet
In this paper, we obtain Fekete-Szego inequalities for certain class of meromorphic functions f (z) for which
Atıf için künye
Aouf, M. K., & Orhan, H. (2018). On the Fekete-Szego Problem for a Certain Class of Meromorphic Functions Using q-Derivative Operator. KYUNGPOOK MATHEMATICAL JOURNAL, 58(2), 307–318. https://doi.org/10.5666/kmj.2018.58.2.307
BibTeX
@article{aouf2018-73081,
author = {Aouf, Mohamed Kamal and Orhan, Halit},
title = {On the Fekete-Szego Problem for a Certain Class of Meromorphic Functions Using q-Derivative Operator},
journal = {KYUNGPOOK MATHEMATICAL JOURNAL},
year = {2018},
volume = {58},
number = {2},
pages = {307--318},
issn = {1225-6951},
doi = {10.5666/kmj.2018.58.2.307},
url = {https://akademik.atauni.edu.tr/yayinlar/73081-on-the-fekete-szego-problem-for-a-certain-class-of-meromorphic-functions-using-q}
}